Focal Sets in Certain Riemannian Manifolds

Bruce, J.W. and Hurley, D.J. (1984) Focal Sets in Certain Riemannian Manifolds. Proceedings of the Edinburgh Mathematical Society (Series 2), 27 (2). pp. 209-214. ISSN 0013-0915 DOI https://doi.org/10.1017/S0013091500022306

Item not available from this archive.
Item Type: Article
Subjects: Q Science > QA Mathematics
Date Deposited: 10 Jan 2011 15:27
URI: http://repository.edgehill.ac.uk/id/eprint/2178

Archive staff only

Item control page Item control page